# SDR IPXA2021032767326

- Difficulty date: February 24, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: Lt Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT MLG W/W AFT O/B WALL HAS A CRACKED VERTICAL STIFFENER.REMOVED AND REPLACED CRACKED LT MLG W/W AFT O/B WALL VERTICAL STIFFENER IAW SRM 51-35-01. (MINOR)
